# SDR UPS96820218

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hook Frame
- Condition: Cracked
- Location: Aft Cross Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CROSS SLIDE DOOR LEFT HAND ACCESS NR 2 HOOK FRAME CORRODED AND CRACKED.  FABRICATED REPAIR ANGLE AND SHIM IAW REO-01947, INSTALLED REPAIR AND SHIM IAW REO-01947 AND DC8 SRM 51-1-11, 51-1-20A, 51-1-21 AND INSTALLED CROSS SLIDE IAW DC8 MM 52-31-01.
